# SDR AMTA200600535

- Difficulty date: August 30, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C LEFT EMERGENCY BATTERY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY CHECK GOOD.  (M)
